Accuhist DM Pediatric Syrup

Drugspedia.net

Accuhist DM Pediatric Syrup, |Accuhist DM Pediatric Syrup

Drugs search, click the first letter of a drug name: | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9

   


Accuhist DM Pediatric Syrup

Generic Name: brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine (brom fen EER a meen, dex tro me THOR fan, gwye FEN e sin, soo doe e FED rin)
Brand Names: Accuhist DM Pediatric Syrup

What is brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine?

Brompheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.

Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth.

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).

The combination of brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine is used to treat sneezing, runny or stuffy nose, cough, chest congestion, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.

Dextromethorphan will not treat a cough that is caused by smoking, asthma, or emphysema.

Brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine may also be used for purposes other than those listed in this medication guide.

What is the most important information I should know about brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine?

Always ask a doctor before giving a cold or allergy medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Do not use any other over-the-counter cough, cold, allergy, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine, decongestant, expectorant, or cough suppressant. Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body. Brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication. Dextromethorphan will not treat a cough that is caused by smoking, asthma, or emphysema.

What should I discuss with my healthcare provider before taking brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine?

Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body.

Before taking this medication, tell your doctor if you are allergic to brompheniramine, or pseudoephedrine, or if you have:

  • kidney disease;
  • diabetes;

  • glaucoma;

  • heart disease or high blood pressure;

  • diabetes;

  • a thyroid disorder;

  • emphysema or chronic bronchitis;

  • an enlarged prostate; or

  • problems with urination.

If you have any of these conditions, you may not be able to use brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine, or you may need a dosage adjustment or special tests during treatment.

This medication may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

Artificially-sweetened liquid forms of cold medicine may contain phenylalanine. This would be important to know if you have phenylketonuria (PKU). Check the ingredients and warnings on the medication label if you are concerned about phenylalanine.

How should I take brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine?

Use this medication exactly as directed on the label, or as it has been prescribed by your doctor. Do not use the medication in larger amounts, or use it for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.

Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Take this medicine with a full glass of water. Do not crush, chew, or break an extended-release tablet. Swallow the pill whole. It is specially made to release medicine slowly in the body. Breaking or opening the pill would cause too much of the drug to be released at one time.

Measure the liquid form of this medicine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.

Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.

If you need to have any type of surgery, tell the surgeon ahead of time if you have taken a cold medicine within the past few days.

This medication can cause you to have unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine.

Store the medication at room temperature away from moisture and heat.

What happens if I miss a dose?

Since cold or allergy medicine is usually taken only as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.

What happens if I overdose?

Seek emergency medical attention if you think you have used too much of this medicine.

Symptoms of an overdose may include feeling restless or nervous, nausea, vomiting, stomach pain, dizziness, drowsiness, dry mouth, warmth or tingly feeling, or seizure (convulsions).

What should I avoid while taking brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine?

This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.

Avoid using other medicines that make you sleepy (such as sleeping pills, pain medication, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to sleepiness caused by brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine.

Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor"s advice. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.

Do not use any other over-the-counter cough, cold, allergy, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine, decongestant, expectorant, or cough suppressant.

What are the possible side effects of brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:
  • fast, pounding, or uneven heartbeat;

  • slow, shallow breathing;

  • confusion, hallucinations, unusual thoughts or behavior;

  • severe dizziness, anxiety, restless feeling, or nervousness;

  • increased blood pressure (severe headache, blurred vision, trouble concentrating, chest pain, numbness, seizure);

  • easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or

  • urinating less than usual or not at all.

Keep taking the medication and talk to your doctor if you have any of these less serious side effects:

  • dry mouth;

  • nausea, stomach pain, constipation, mild loss of appetite, upset stomach;

  • blurred vision;

  • warmth, tingling, or redness under your skin;

  • sleep problems (insomnia);

  • restless or excitability (especially in children);

  • skin rash or itching;

  • dizziness, drowsiness, or headache;

  • problems with memory or concentration; or

  • ringing in your ears.

Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.

What other drugs will affect brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine?

Before taking this medication, tell your doctor if you are using any of the following drugs:

  • a diuretic (water pill), or blood pressure medicine;

  • medication to treat irritable bowel syndrome;

  • bladder or urinary medications such as oxybutynin (Ditropan, Oxytrol), darifenacin (Enablex), or tolterodine (Detrol);

  • aspirin or salicylates (such as Disalcid, Doan"s Pills, Dolobid, Salflex, Tricosal, and others);

  • a beta-blocker such as atenolol (Tenormin), carteolol (Cartrol), metoprolol (Lopressor, Toprol), nadolol (Corgard), propranolol (Inderal), sotalol (Betapace), timolol (Blocadren), and others; or

  • antidepressants such as amitriptyline (Elavil), clomipramine (Anafranil), imipramine (Janimine, Tofranil), and others.

If you are using any of these drugs, you may not be able to use brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine, or you may need dosage adjustments or special tests during treatment.

There may be other drugs not listed that can affect brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.

Where can I get more information?

  • Your pharmacist has information about brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine written for health professionals that you may read.

What does my medication look like?

Brompheniramine, dextromethorphan, guaifenesin, and pseudoephedrine is available over-the-counter (without a prescription) in many different brand and generic formulations. Ask your pharmacist any questions you have about this medication, especially if it is new to you.

  • Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.
  • Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum"s drug information does not endorse drugs, diagnose patients or recommend therapy. Multum"s drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.
Copyright 1996-2006 Cerner Multum, Inc. Version: 1.04. Revision Date: 04/25/2007 11:25:16 AM.




1

zccuhist dm pediatric syrup, sccuhist dm pediatric syrup, wccuhist dm pediatric syrup, qccuhist dm pediatric syrup, axcuhist dm pediatric syrup, avcuhist dm pediatric syrup, afcuhist dm pediatric syrup, adcuhist dm pediatric syrup, acxuhist dm pediatric syrup, acvuhist dm pediatric syrup, acfuhist dm pediatric syrup, acduhist dm pediatric syrup, accyhist dm pediatric syrup, acchhist dm pediatric syrup, accjhist dm pediatric syrup, accihist dm pediatric syrup, acc8hist dm pediatric syrup, acc7hist dm pediatric syrup, accugist dm pediatric syrup, accubist dm pediatric syrup, accunist dm pediatric syrup, accujist dm pediatric syrup, accuuist dm pediatric syrup, accuyist dm pediatric syrup, accuhust dm pediatric syrup, accuhjst dm pediatric syrup, accuhkst dm pediatric syrup, accuhost dm pediatric syrup, accuh9st dm pediatric syrup, accuh8st dm pediatric syrup, accuhiat dm pediatric syrup, accuhizt dm pediatric syrup, accuhixt dm pediatric syrup, accuhidt dm pediatric syrup, accuhiet dm pediatric syrup, accuhiwt dm pediatric syrup, accuhisr dm pediatric syrup, accuhisf dm pediatric syrup, accuhisg dm pediatric syrup, accuhisy dm pediatric syrup, accuhis6 dm pediatric syrup, accuhis5 dm pediatric syrup, accuhist sm pediatric syrup, accuhist xm pediatric syrup, accuhist cm pediatric syrup, accuhist fm pediatric syrup, accuhist rm pediatric syrup, accuhist em pediatric syrup, accuhist dn pediatric syrup, accuhist dk pediatric syrup, accuhist dj pediatric syrup, accuhist dm oediatric syrup, accuhist dm lediatric syrup, accuhist dm -ediatric syrup, accuhist dm 0ediatric syrup, accuhist dm pwdiatric syrup, accuhist dm psdiatric syrup, accuhist dm pddiatric syrup, accuhist dm prdiatric syrup, accuhist dm p4diatric syrup, accuhist dm p3diatric syrup, accuhist dm pesiatric syrup, accuhist dm pexiatric syrup, accuhist dm peciatric syrup, accuhist dm pefiatric syrup, accuhist dm periatric syrup, accuhist dm peeiatric syrup, accuhist dm peduatric syrup, accuhist dm pedjatric syrup, accuhist dm pedkatric syrup, accuhist dm pedoatric syrup, accuhist dm ped9atric syrup, accuhist dm ped8atric syrup, accuhist dm pediztric syrup, accuhist dm pedistric syrup, accuhist dm pediwtric syrup, accuhist dm pediqtric syrup, accuhist dm pediarric syrup, accuhist dm pediafric syrup, accuhist dm pediagric syrup, accuhist dm pediayric syrup, accuhist dm pedia6ric syrup, accuhist dm pedia5ric syrup, accuhist dm pediateic syrup, accuhist dm pediatdic syrup, accuhist dm pediatfic syrup, accuhist dm pediattic syrup, accuhist dm pediat5ic syrup, accuhist dm pediat4ic syrup, accuhist dm pediatruc syrup, accuhist dm pediatrjc syrup, accuhist dm pediatrkc syrup, accuhist dm pediatroc syrup, accuhist dm pediatr9c syrup, accuhist dm pediatr8c syrup, accuhist dm pediatrix syrup, accuhist dm pediatriv syrup, accuhist dm pediatrif syrup, accuhist dm pediatrid syrup, accuhist dm pediatric ayrup, accuhist dm pediatric zyrup, accuhist dm pediatric xyrup, accuhist dm pediatric dyrup, accuhist dm pediatric eyrup, accuhist dm pediatric wyrup, accuhist dm pediatric strup, accuhist dm pediatric sgrup, accuhist dm pediatric shrup, accuhist dm pediatric surup, accuhist dm pediatric s7rup, accuhist dm pediatric s6rup, accuhist dm pediatric syeup, accuhist dm pediatric sydup, accuhist dm pediatric syfup, accuhist dm pediatric sytup, accuhist dm pediatric sy5up, accuhist dm pediatric sy4up, accuhist dm pediatric syryp, accuhist dm pediatric syrhp, accuhist dm pediatric syrjp, accuhist dm pediatric syrip, accuhist dm pediatric syr8p, accuhist dm pediatric syr7p, accuhist dm pediatric syruo, accuhist dm pediatric syrul, accuhist dm pediatric syru-, accuhist dm pediatric syru0, ccuhist dm pediatric syrup, acuhist dm pediatric syrup, acuhist dm pediatric syrup, acchist dm pediatric syrup, accuist dm pediatric syrup, accuhst dm pediatric syrup, accuhit dm pediatric syrup, accuhis dm pediatric syrup, accuhistdm pediatric syrup, accuhist m pediatric syrup, accuhist d pediatric syrup, accuhist dmpediatric syrup, accuhist dm ediatric syrup, accuhist dm pdiatric syrup, accuhist dm peiatric syrup, accuhist dm pedatric syrup, accuhist dm peditric syrup, accuhist dm pediaric syrup, accuhist dm pediatic syrup, accuhist dm pediatrc syrup, accuhist dm pediatri syrup, accuhist dm pediatricsyrup, accuhist dm pediatric yrup, accuhist dm pediatric srup, accuhist dm pediatric syup, accuhist dm pediatric syrp, accuhist dm pediatric syru, cacuhist dm pediatric syrup, acuchist dm pediatric syrup, acchuist dm pediatric syrup, accuihst dm pediatric syrup, accuhsit dm pediatric syrup, accuhits dm pediatric syrup, accuhis tdm pediatric syrup, accuhistd m pediatric syrup, accuhist md pediatric syrup, accuhist d mpediatric syrup, accuhist dmp ediatric syrup, accuhist dm epdiatric syrup, accuhist dm pdeiatric syrup, accuhist dm peidatric syrup, accuhist dm pedaitric syrup, accuhist dm peditaric syrup, accuhist dm pediartic syrup, accuhist dm pediatirc syrup, accuhist dm pediatrci syrup, accuhist dm pediatri csyrup, accuhist dm pediatrics yrup, accuhist dm pediatric ysrup, accuhist dm pediatric sryup, accuhist dm pediatric syurp, accuhist dm pediatric syrpu, aaccuhist dm pediatric syrup, acccuhist dm pediatric syrup, acccuhist dm pediatric syrup, accuuhist dm pediatric syrup, accuhhist dm pediatric syrup, accuhiist dm pediatric syrup, accuhisst dm pediatric syrup, accuhistt dm pediatric syrup, accuhist dm pediatric syrup, accuhist ddm pediatric syrup, accuhist dmm pediatric syrup, accuhist dm pediatric syrup, accuhist dm ppediatric syrup, accuhist dm peediatric syrup, accuhist dm peddiatric syrup, accuhist dm pediiatric syrup, accuhist dm pediaatric syrup, accuhist dm pediattric syrup, accuhist dm pediatrric syrup, accuhist dm pediatriic syrup, accuhist dm pediatricc syrup, accuhist dm pediatric syrup, accuhist dm pediatric ssyrup, accuhist dm pediatric syyrup, accuhist dm pediatric syrrup, accuhist dm pediatric syruup, accuhist dm pediatric syrupp, etc.

USA hospitals | Natural mosquito repellent | New 401k contribution limits | PMS | Blue waffles disease | Keratosis pilaris on face tretment


© Copyright by Drugspedia.net 2006-2007. All rights reserved